01-22-2004, 11:56 AM #1New Member
- Join Date
- Jan 2004
New,please Help If U Can(predisone)
HI,I KNOW THIS MIGHT NOT APPLY TO THIS BOARD ,BUT IM DESPERATE..I HAVE ALWAYS BEEN HEALTHY AND EXERCISED,WALKING ALOT .BUT I GOT HIT WITH ASTHMA ABOUT 3 YEARS AGO AND ABOUT 6 MONTHS OUT OF THE YEAR IM ON IT DOING A TAPER FROM 80 MILS TO 0 ,..MY PROBLEM IS EVERYTIME I TAKE IT I PUT ON 10 POUNDS AND I KNOW PREDISONE IS KNOW FOR THAT BUT IM SEARCHING 4 ANY INFO THAT CAN HELP..IM NOT A JUNK FOOD EATER OR ANYTHING AND WITH ALL THE SIDE AFFECTS OF PREDISONE WHEN I TRY EVEN WALKING EVERY BONE IN MY BODY KILLS..ITS VERY HARD FOR ME WHEN I NEVER HAD TO WORRY ABOUT MY WEIGHT AND NOW MY SELF ESTEEM IS LOW AND I CANT EVEN LOOK PEOPLE IN THE EYE WHO HAVE,NT SEEN ME FOR A COUPLE YEARS ..THEY DONT EVEN RECONIZE ME.WILL ENOUGH CRYING ABOUT IT ,I JUST WAS WONDERING IF ANYONE KNEW MUCH ABOUT THIS STERIOD AND IF THERES ANYTHING I CAN DO ,ALL THE DOCS SAY IS THAT ITS A SIDE EFFECT AND IM BETTER OFF HEAVY AND BREATHING ,THAN NOT BREATHING AT ALL..ANY INFO WILL BE SOOOO APPRECIATED..THANKS RACH- RRACHHH@AOL.COM
01-22-2004, 12:06 PM #2
Well for all it's worth, here is a link to an asthma board.. Become a member, and see if anyone can answer your questions bro...
Good luck.. I would assume the weight you are putting on is water, and not fat... did the doc give you any detail to what kind of weight you will be gaining?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)